Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Nursing mother, got pregnant. Can taking birthcontrol pill cause any harmful effect on child and mother?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
My name is XXXXXX. Here i need informaiton on the following medicines.
Desogestrel and ethinly estradiol tablets USP and Ovuloc- LD.

Note: I have a kid of 8 months and my wife got confirmaiton on the pragnancy. We do not to have kid now due the my wife health and we want time for 2-3 years time for one more kid. So she went hospital in my native and they have give the above mentiond tables. Please let me know, if this is fine or any impact will be there on her and my kid ( as still having mother milk)

There details proivded about my wife only.
Posted Wed, 17 Apr 2013 in Women's Health
Answered by Dr. Nilofer AR 20 minutes later
Thanks for posting your query on health care magic.

The above mentioned drugs will not cause any major side effects.
Rarely your wife may experience decreased milk supply. So i recommend her to start top feeding the baby.

Hope this helps. Feel free to ask if you have followup queries. I will be happy to help.

Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor